# SDR UIEA2020090101914

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,899 hours, 13,555 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND HYD FLUID DRIPPING FROM LEFT ENGINE STRUT DRAIN.(  FOUND HYD SUPPLY LINE ON STRUT ACCESS LOOSE, SECURE BNOT ON SUPPLY LINE, LEAK CHECK OK AS PER AMM 77-71-00 AT  # 1 ENG.   )
